MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01C
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete event site city: (b)(6) event site postal code event site telephone.The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during insertion, the guidewire could not be passed through the intra-aortic balloon (iab).Upon inspection, a depression was found on the iab 10 centimeters from the tip.There was no damage noted to the iab packaging.A new iab was inserted successfully to continue therapy without further issue.There was no patient harm or adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The product was returned with the membrane partially unfolded and blood on the exterior of the catheter.A kink was observed on the catheter tubing approximately 75.4cm from the iab tip.The inner lumen was observed to be occluded.The occlusion was able to be cleared.The technician attempted to insert the returned 0.025¿ guide wire through the inner lumen and the inner lumen was observed to be occluded.The technician was able to clear the occlusion and the guidewire was then successfully inserted.The inner lumen was observed to be occluded with dried blood, confirming the reported difficulty to insert iab through the guidewire.Additionally, the evaluation confirmed the reported kink.We are unable to determine how this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Complaint record id # (b)(4).

Brand Name
LINEAR 7.5FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18753923
Report Number2248146-2024-00101
Device Sequence Number3740681
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public(01)10607567109343(10)3000300846(17)260301(11)230301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number0684-00-0480-01C
Device Catalogue Number0684-00-0480-01C
Device Lot Number3000300846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer03/18/2024
10/14/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/18/2024
10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight79 KG